# SDR 04FDEA01370

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - O/B FLAP O/B HINGE (WING SIDE), ACTUATOR ATTACHMENT O/B BORE FOUND CORRODED.  BORE CORROSION REMOVED AS PER CMM 57-44-09 FIG 401 PAGES 402 TO 407.  ORIGINAL DIAMETER: 1.187, MAX DIAMETER: 1.190, FINAL DIAMETER: 1.250 EXCEEDED LIMIT.  REPAIRED AS PER EA 1-5750-76676. LT OUTBOARD TRAILING EDGE FLAPS - OUTBOARD HINGE   BRACKET (WING SIDE) ACTUATOR ATTACHMENT LUGS AND TENSION STRAP INTERFACE - REPAIR.
